BibTeX record journals/dm/LoncT08

download as .bib file

@article{DBLP:journals/dm/LoncT08,
  author    = {Zbigniew Lonc and
               Miroslaw Truszczynski},
  title     = {On the number of minimal transversals in 3-uniform hypergraphs},
  journal   = {Discrete Mathematics},
  volume    = {308},
  number    = {16},
  pages     = {3668--3687},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.disc.2007.07.024},
  doi       = {10.1016/j.disc.2007.07.024},
  timestamp = {Sun, 28 May 2017 13:25:21 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/LoncT08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics